Siberian Advances in Mathematics

Matematicheskie Trudy

ISSN PRINT: 1055-1344
ISSN ONLINE: 1934-8126

SCOPE

This journal publishes high-level articles in fundamental and applied mathematics. It covers a broad spectrum of subjects: algebra and logic, real and complex analysis, functional analysis, differential equations, mathematical physics, geometry and topology, probability and mathematical statistics, mathematical cybernetics, mathematical economics, mathematical problems of geophysics and tomography, numerical methods, and optimization theory.
The content of Siberian Advances in Mathematics is mainly formed by translations of the Russian journal Matematicheskie Trudy published by Sobolev Institute of Mathematics SB RAS. Original English-language papers are accepted as well.

Siberian Advances in Mathematics is abstracted and/or indexed in:
Academic OneFile, Expanded Academic, Google Scholar, Mathematical Reviews, OCLC, SCImago, SCOPUS, STMA-Z, Summon by ProQuest, Zentralblatt Math.

ADDRESS FOR CORRESPONDENCE

Sobolev Institute of Mathematics
pr. Akademika Koptyuga 4, Novosibirsk, 630090 Russia
Tel.: +7 (383) 363-46-44, 363-46-43
Fax: +7 (383) 333-25-98
E-mail: SIBAM@math.nsc.ru
Web-site: http://www.allertonpress.com

Editorial Board

EDITOR-IN-CHIEF

Alexander A. Borovkov, Academician of the RAS, Sobolev Institute of Mathematics, SB RAS

MANAGING EDITOR

I.S. Borisov, Prof., Dr. Sci. (Math.), Sobolev Institute of Mathematics, SB RAS

EXECUTIVE EDITORS-IN-CHIEF

M.V. Fokin, Prof., Dr. Sci. (Math.), Sobolev Institute of Mathematics, SB RAS
S.S. Kutateladze, Prof., Dr. Sci. (Math.), Sobolev Institute of Mathematics, SB RAS
I.A. Taimanov, Academician of the RAS, Sobolev Institute of Mathematics, SB RAS

EDITORIAL BOARD

G. V. Demidenko, Prof., Dr. Sci., Sobolev Institute of Mathematics, SB RAS; Yu. L. Ershov, Academician of the RAS, Sobolev Institute of Mathematics, SB RAS; S. K. Godunov, Academician of the RAS, Sobolev Institute of Mathematics, SB RAS; S. S. Goncharov, Corresponding Member of the RAS, Sobolev Institute of Mathematics, SB RAS; A. Laptev, Prof., Imperial College London, UK; V. D. Mazurov, Corresponding Member of the RAS, Sobolev Institute of Mathematics, SB RAS; A. V. Pyatkin, Dr. Sci., Sobolev Institute of Mathematics, SB RAS; Yu. G. Reshetnyak, Academician of the RAS, Sobolev Institute of Mathematics, SB RAS; V. G. Romanov, Corresponding Member of the RAS, Sobolev Institute of Mathematics, SB RAS; A. I. Sakhanenko, Prof., Dr. Sci., Sobolev Institute of Mathematics, SB RAS; E. I. Zelmanov, Prof., University of California at San Diego, USA; B. I. Zilber, Prof., University of Oxford, UK.

Subscription

2016, Volume 26 (4 issues)

The journal is available online by subscription
http://springeronline.com/journal/12002

Subscription Rates, Orders, Inquiries

Please contact the Springer Customer Service for the latest information

The Americas (North, South, Central America, and the Caribbean):
Journals Customer Service, Springer, 233 Spring St., New York, NY 10013, USA.
Phone: 1-800-SPRINGER (777-4643);
E-mail: customerservice@springer.com.

Outside the Americas:
via a bookseller or Springer Customer Service Center GmbH, Haberstrasse 7, 69126 Heidelberg, GERMANY.
Phone: +49-6221-345-4303; Fax: +49-6221-345-4229;
E-mail: subscriptions@springer.com.